# SDR 2023FA0000572

- Difficulty date: May 25, 2023
- Submitted: September 27, 2023
- Operation: General aviation
- Engine: Garrtt TPE33110
- Engine time: 6,575 hours, 5,102 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Race
- Part number: 31035851
- Condition: Broken
- Location: Torque Sensor
- Part time: 1,319 hours, 898 cycles
- Component: Torque Sensor, Hnywl
- Component part number: 31017263
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SENSOR BEARING INNER RACE FAILED [PN: 3103585-1 TSN: 1,319.2, CSN: 898].
